DocServer

Maximality of sums of two maximal monotone operators

Borwein, Jonathan M. (2006) Maximality of sums of two maximal monotone operators. Proceedings of the American Mathematical Society, 134 (10). 2951 - 2956.

[img]
Preview
PDF
Download (165Kb) | Preview

    Abstract

    We combine methods from convex analysis, based on a function of Simon Fitzpatrick, with a fine recent idea due to Voisei, to prove maximality of the sum of two maximal monotone operators in Banach space under various natural transversality conditions.

    Item Type: Article
    Uncontrolled Keywords: convex analysis, Banach spaces, maximal monotone operators, Fitzpatrick
    Subjects: UNSPECIFIED
    Faculty: UNSPECIFIED
    Depositing User: Dr David Allingham
    Date Deposited: 28 Sep 2012 12:05
    Last Modified: 12 Jan 2015 12:55
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1234

    Actions (login required)

    View Item